Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 2 (1947), 218-221
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Compare review by L. J. C., Math. Gazette, v. 17, 1933, p. 283-284.
  • [1] An erratum noted by Th. Gosset, Sphinx, v. 3, 1933, p. 125.
  • [2] These typographical errata were given by N. G. W. H. Beeger, Mathematica (Cluj), v. 8, 1934, p. 212.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99599-9
Article copyright: © Copyright 1947 American Mathematical Society